Q. There is an anal fistula with release of pus. What ayurvedic medicine should I take?

Answered by
Dr. Ishwar Chandra Rai
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Mar 11, 2018

Hello doctor,

I have had fistula two years ago. It healed without surgery, but now it has again developed with the release of pus. I am taking ayurvedic tablets.

Dr. Ishwar Chandra Rai

Ayurveda Specialist
#

Hello,

Welcome to icliniq.com.

An anorectal fistula is an abnormal channel from the anus or rectum usually to the skin near the anus.

A fistula may be painful and discharge pus.

We can determine its direction by inserting the probe.

Sometimes it is healed with proper medications and changed lifestyle. But if its root (fibrosed tissues) remain inside the sinuses, then it recurs due to changes in food habits and lifestyles.

Ksharasutra ligation treatment is the best option to treat it.

Treatment plan:

Now you are taking good medicines to this concern. You can add Amrita Bhallataka one teaspoon twice a day after meals. But the ultimate treatment is Ksharasutra ligation treatment.

For more information consult an ayurveda specialist online --> https://www.icliniq.com/ask-a-doctor-online/ayurveda-specialist



Was this answer helpful?

 | 

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Kindly suggest some ayurveda medicine for my anal fistula.

Query: Hi doctor, I am a 37 year old male. I am facing fistula problem. I have visited a doctor and taking allopathy medicine for the last one year. I would like to go with ayurveda treatment. I am getting a problem with the fistula at least once in a month and if I take allopathy medicine, then it will r...  Read Full »

Can taking Ayurvedic medicines for anal fistula cause loose stools?

Query: Hello doctor, I am currently taking ayurvedic medicines for anal fistula. I am taking Gulgulu Panchapalam tablet, Shallaki tablet, Step tablet and Gulguluthiktham liquid with Nimbadi liquid thrice a day. My doubt is can it cause loose stools? I have soft unformed stools and loose stools. Please repl...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Ayurveda Specialist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.